# SDR MASA2018052513255

- Difficulty date: May 25, 2018
- Submitted: May 26, 2018
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 35,901 hours, 28,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMER FLOOD LIGHT INOP ROW 3. REPLACED LIGHT BULBS.
